Maria Colombo
Maria Colombo
Assistant professor, EPFL Lausanne
Verified email at epfl.ch - Homepage
Title
Cited by
Cited by
Year
Regularity for double phase variational problems
M Colombo, G Mingione
Archive for Rational Mechanics and Analysis 215 (2), 443-496, 2015
3072015
Bounded minimisers of double phase variational integrals
M Colombo, G Mingione
Arch. Ration. Mech. Anal 218 (1), 219-273, 2015
2772015
Regularity for general functionals with double phase
P Baroni, M Colombo, G Mingione
Calculus of Variations and Partial Differential Equations 57 (2), 1-48, 2018
2172018
Harnack inequalities for double phase functionals
P Baroni, M Colombo, G Mingione
Nonlinear Analysis: Theory, Methods & Applications 121, 206-222, 2015
1912015
Non-autonomous functionals, borderline cases and related function classes
P Baroni, M Colombo, G Mingione
St. Petersburg Mathematical Journal 27 (3), 347-379, 2016
1872016
Calderón–Zygmund estimates and non-uniformly elliptic operators
M Colombo, G Mingione
Journal of Functional Analysis 270 (4), 1416-1478, 2016
1532016
Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope
L Ambrosio, M Colombo, SD Marino
Variational methods for evolving objects, 1-58, 2015
772015
Multimarginal optimal transport maps for one–dimensional repulsive costs
M Colombo, L De Pascale, S Di Marino
Canadian Journal of Mathematics 67 (2), 350-368, 2015
722015
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations 37 (12), 2209-2227, 2012
522012
Ill-posedness of Leray solutions for the hypodissipative Navier–Stokes equations
M Colombo, C De Lellis, L De Rosa
Communications in Mathematical Physics 362 (2), 659-688, 2018
472018
Wild solutions of the Navier–Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1
T Buckmaster, M Colombo, V Vicol
Journal of the European Mathematical Society, 2021
432021
Comparison of different in vitro release methods used to investigate nanocarriers intended for dermal application
B Balzus, M Colombo, FF Sahle, G Zoubari, S Staufenbiel, R Bodmeier
International journal of pharmaceutics 513 (1-2), 247-254, 2016
432016
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
402012
Regularity results for very degenerate elliptic equations
M Colombo
Flows of Non-smooth Vector Fields and Degenerate Elliptic Equations, 119-157, 2017
352017
A logarithmic epiperimetric inequality for the obstacle problem
M Colombo, L Spolaor, B Velichkov
Geometric and Functional Analysis 28 (4), 1029-1061, 2018
312018
Existence and uniqueness of maximal regular flows for non-smooth vector fields
L Ambrosio, M Colombo, A Figalli
Archive for Rational Mechanics and Analysis 218 (2), 1043-1081, 2015
302015
On the singular local limit for conservation laws with nonlocal fluxes
M Colombo, G Crippa, LV Spinolo
Archive for Rational Mechanics and Analysis 233 (3), 1131-1167, 2019
282019
Direct epiperimetric inequalities for the thin obstacle problem and applications
M Colombo, L Spolaor, B Velichkov
Communications on Pure and Applied Mathematics 73 (2), 384-420, 2020
252020
Equality between Monge and Kantorovich multimarginal problems with Coulomb cost
M Colombo, S Di Marino
Annali di Matematica Pura ed Applicata (1923-) 194 (2), 307-320, 2015
252015
Renormalized solutions to the continuity equation with an integrable damping term
M Colombo, G Crippa, S Spirito
Calculus of variations and partial differential equations 54 (2), 1831-1845, 2015
212015
The system can't perform the operation now. Try again later.
Articles 1–20